# SDR 2018FA0000452

- Difficulty date: October 27, 2018
- Submitted: October 27, 2018
- Operation: General aviation
- Aircraft: N5961G
- Make and model: Cessna 150K
- Aircraft serial: 15071461
- Aircraft time: 10,671 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stiffener
- Part number: 04118991
- Condition: Corroded
- Location: Zone 100
- Part time: 10,671 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART NUMBER 0411899-1, STIFFENER ASSEMBLY LANDING GEAR BULKHEAD, FOUND TO HAVE SIGNIFICANT CORROSION OF LOWER SECTION UNDER MAIN LANDING GEAR. DISCOVERED DURING THE ANNUAL INSPECTION WHEN WHAT APPEARED TO BE A DEFECT OF ATTACHING PART 0411903-1, ANGLE - LOWER OUTBOARD LT, WAS OBSERVED. FURTHER INSPECTION FOUND THAT LOWER SECTION OF PN 0411899-1 WAS CORRODED COMPLETELY AWAY. DUE TO LACK OF SUPPORT, PN 0441172-1, BULKHEAD ASSEMBLY - LANDING GEAR INBOARD, DEVELOPED A CRACK. PICTURES TO FOLLOW BY EMAIL.
